# SDR CA071022004

- Difficulty date: October 18, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Aircraft: CGSGH
- Make and model: Snias AS350B3
- Aircraft time: 1,269 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Condition: Malfunctioned
- Location: Hmu
- Part time: 1,275 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN THE FORCED IDLE FUNCTION OF THE TWIST GRIP WAS BEING TESTED WHEN IT WAS OBSERVED TO NOT ACCELERATE BACK TO FLIGHT IDLE WHEN RETURNED TO THE (VOL) POSITION. THIS FUNCTION IS USED TO SIMULATE ENGINE FAILURE DURING PRACTICE AUTOROTATION. SUCCESSIVE ATTEMPTS OF ROLLING THE THROTTLE FROM (VOL) TO (MIN) TO (VOL) PRODUCED ERRATIC RESULTS, THE ENGINE EITHER STAGNATED AT IDLE NG OR WAS SLOW TO RESPOND BACK TO FLIGHT IDLE, (NO ERROR CODES WERE RECORDED ON THE VEMD). THE FORCED IDLE MICRO SWITCH WAS TESTED IAW MFG ALERT SB NR 05.00.49, NO ANOMALIES WERE FOUND. THE SWITCH IN QUESTION PN DHS772-400.30 WAS REPLACED AS A TROUBLESHOOTING MEASURE. MFG MANDATORY SB A292 73 2814, INSPECTION AND LUBRICATION OF THE HMU ACCELERATION CONTROLLER AXEL WAS CARRIED OUT. A SECOND SET OF GROUND RUNS PRODUCED SIMILAR RESULTS, MFG WAS CONTACTED AND A REPLACEMENT HMU WAS INSTALLED RECTIFYING THE PROBLEM. (TC NR 20071022004)
